Alert archive / Michigan / Small Craft Advisories in 2019

Small Craft Advisory 13, NWS Grand Rapids, MI

April 13, 2019

NWS Grand Rapids, MI issued this small craft advisory at Apr 13, 2019, 10:00 PM EDT. It took effect at Apr 14, 2019, 11:00 AM EDT. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Apr 13, 2019, 10:00 PM EDT (02:00 UTC)
In effect from
Apr 14, 2019, 11:00 AM EDT
Expired
Apr 15, 2019, 1:43 PM EDT
In force
27 hr
Issued by
NWS Grand Rapids, MI

The text

As transmitted.

684 
WHUS73 KGRR 140200
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
1000 PM EDT Sat Apr 13 2019

LMZ847>849-141000-
/O.NEW.KGRR.SC.Y.0013.190414T1500Z-190415T1200Z/
Grand Haven to Whitehall MI-Whitehall to Pentwater MI-
Pentwater to Manistee MI-
1000 PM EDT Sat Apr 13 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM SUNDAY TO 8 AM EDT
MONDAY...

The National Weather Service in Grand Rapids has issued a Small
Craft Advisory...which is in effect from 11 AM Sunday to 8 AM EDT
Monday. 

* WINDS...Northwest 20 to 25 kts early Sunday afternoon backing
  northerly Sunday evening. 

* WAVES...3 to 6 feet, especially at Big and Little Sable Points.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that winds or waves are expected to
produce hazardous conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels should
avoid navigating in these conditions.

&&

$$

LMZ844>846-141000-
/O.NEW.KGRR.SC.Y.0013.190414T1500Z-190415T1500Z/
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-
1000 PM EDT Sat Apr 13 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM SUNDAY TO 11 AM EDT
MONDAY...

The National Weather Service in Grand Rapids has issued a Small
Craft Advisory...which is in effect from 11 AM Sunday to 11 AM
EDT Monday. 

* WINDS...Northwest 20 to 25 kts early Sunday afternoon backing 
  northerly Sunday afternoon. 

* WAVES...4 to 7 feet, especially south of Holland. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that winds or waves are expected to
produce hazardous conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels should
avoid navigating in these conditions.

&&

$$

BORCHARDT
8 follow-up statements
652 
WHUS73 KGRR 140720
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
320 AM EDT Sun Apr 14 2019

LMZ844-141530-
/O.UPG.KGRR.SC.Y.0013.190414T1500Z-190415T1500Z/
/O.NEW.KGRR.GL.W.0005.190414T1500Z-190415T0000Z/
St Joseph to South Haven MI-
320 AM EDT Sun Apr 14 2019

...GALE WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT
THIS EVENING...

The National Weather Service in Grand Rapids has issued a Gale
Warning...which is in effect from 11 AM this morning to 8 PM EDT
this evening. the Small Craft Advisory is no longer in effect. 

* WINDS...North gales to 35 knots. 

* WAVES...5 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

LMZ847>849-141530-
/O.CON.KGRR.SC.Y.0013.190414T1500Z-190415T1200Z/
Grand Haven to Whitehall MI-Whitehall to Pentwater MI-
Pentwater to Manistee MI-
320 AM EDT Sun Apr 14 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING
TO 8 AM EDT MONDAY...

* WINDS...Northwest 20 to 25 kts early this afternoon backing
  north this evening. 

* WAVES...3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that winds or waves are expected to
produce hazardous conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels should
avoid navigating in these conditions.

&&

$$

LMZ845-846-141530-
/O.CON.KGRR.SC.Y.0013.190414T1500Z-190415T1500Z/
South Haven to Holland MI-Holland to Grand Haven MI-
320 AM EDT Sun Apr 14 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING
TO 11 AM EDT MONDAY...

* WINDS...Northwest 20 to 25 kts backing north this afternoon.
  

* WAVES...4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that winds or waves are expected to
produce hazardous conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels should
avoid navigating in these conditions.

&&

$$
073 
WHUS73 KGRR 141444
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
1044 AM EDT Sun Apr 14 2019

LMZ844-142245-
/O.CON.KGRR.GL.W.0005.190414T1500Z-190415T0000Z/
St Joseph to South Haven MI-
1044 AM EDT Sun Apr 14 2019

...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* WINDS...North gales to 35 knots.

* WAVES...5 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

LMZ847>849-142245-
/O.CON.KGRR.SC.Y.0013.190414T1500Z-190415T1200Z/
Grand Haven to Whitehall MI-Whitehall to Pentwater MI-
Pentwater to Manistee MI-
1044 AM EDT Sun Apr 14 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY...

* WINDS...Northwest 15 to 25 kts early this afternoon backing 
  north this evening. 

* WAVES...3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that winds or waves are expected to
produce hazardous conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels should
avoid navigating in these conditions.

&&

$$

LMZ845-846-142245-
/O.CON.KGRR.SC.Y.0013.190414T1500Z-190415T1500Z/
South Haven to Holland MI-Holland to Grand Haven MI-
1044 AM EDT Sun Apr 14 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT
MONDAY...

* WINDS...Northwest 15 to 25 kts backing north this afternoon.

* WAVES...4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that winds or waves are expected to
produce hazardous conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels should
avoid navigating in these conditions.

&&

$$
562 
WHUS73 KGRR 141937
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
337 PM EDT Sun Apr 14 2019

LMZ844-150345-
/O.CAN.KGRR.GL.W.0005.000000T0000Z-190415T0000Z/
/O.EXB.KGRR.SC.Y.0013.000000T0000Z-190415T1800Z/
St Joseph to South Haven MI-
337 PM EDT Sun Apr 14 2019

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM EDT MONDAY...
...GALE WARNING IS CANCELLED...

The National Weather Service in Grand Rapids has issued a Small
Craft Advisory...which is in effect until 2 PM EDT Monday. the
Gale Warning has been cancelled. 

* WINDS...Northwest to 30 knots tonight decreasing to 10 to 20 
  knots Monday.
  

* WAVES...6 to 9 feet tonight decreasing to 2 to 4 feet Monday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that winds or waves are expected to
produce hazardous conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels should
avoid navigating in these conditions.

&&

$$

LMZ845-846-150345-
/O.EXT.KGRR.SC.Y.0013.000000T0000Z-190415T1800Z/
South Haven to Holland MI-Holland to Grand Haven MI-
337 PM EDT Sun Apr 14 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT MONDAY...

* WINDS...Northwest to 30 knots tonight decreasing to 10 to 20
  knots Monday.

* WAVES...6 to 8 feet tonight decreasing to 2 to 4 feet Monday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that winds or waves are expected to
produce hazardous conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels should
avoid navigating in these conditions.

&&

$$

LMZ847>849-150345-
/O.CON.KGRR.SC.Y.0013.000000T0000Z-190415T1200Z/
Grand Haven to Whitehall MI-Whitehall to Pentwater MI-
Pentwater to Manistee MI-
337 PM EDT Sun Apr 14 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY...

* WINDS...Northwest to 30 knots tonight decreasing to 10 to 20
  knots Monday

* WAVES...4 to 7 feet tonight decreasing to 1 to 3 feet Monday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that winds or waves are expected to
produce hazardous conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels should
avoid navigating in these conditions.

&&

$$
360 
WHUS73 KGRR 150235
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
1035 PM EDT Sun Apr 14 2019

LMZ847>849-151045-
/O.CON.KGRR.SC.Y.0013.000000T0000Z-190415T1200Z/
Grand Haven to Whitehall MI-Whitehall to Pentwater MI-
Pentwater to Manistee MI-
1035 PM EDT Sun Apr 14 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY...

* WINDS...Northwest 15 to 25 knots tonight decreasing to 10 to 20
  knots Monday
 
* WAVES...3 to 6 feet tonight decreasing to 1 to 3 feet Monday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that winds or waves are expected to
produce hazardous conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels should
avoid navigating in these conditions.

&&

$$

LMZ844>846-151045-
/O.CON.KGRR.SC.Y.0013.000000T0000Z-190415T1800Z/
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-
1035 PM EDT Sun Apr 14 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT MONDAY...

* WINDS...Northwest 15 to 25 knots tonight decreasing to 10 to 20
  knots Monday. 

* WAVES...5 to 8 feet tonight decreasing to 2 to 4 feet Monday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that winds or waves are expected to
produce hazardous conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels should
avoid navigating in these conditions.

&&

$$
975 
WHUS73 KGRR 150736
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
336 AM EDT Mon Apr 15 2019

LMZ847>849-151200-
/O.CON.KGRR.SC.Y.0013.000000T0000Z-190415T1200Z/
Grand Haven to Whitehall MI-Whitehall to Pentwater MI-
Pentwater to Manistee MI-
336 AM EDT Mon Apr 15 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS
MORNING...

* WINDS...Northwest 15 to 25 knots tonight decreasing to 10 to 20
  knots by daybreak Monday. 

* WAVES...3 to 6 feet early this morning decreasing to 1 to 3 feet
  by daybreak Monday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that winds or waves are expected to
produce hazardous conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels should
avoid navigating in these conditions.

&&

$$

LMZ844>846-151545-
/O.CON.KGRR.SC.Y.0013.000000T0000Z-190415T1800Z/
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-
336 AM EDT Mon Apr 15 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

* WINDS...Northwest 15 to 25 knots tonight decreasing to 10 to 20
  knots by mid-morning Monday. 

* WAVES...5 to 8 feet tonight decreasing to 2 to 4 feet by Monday
  afternoon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that winds or waves are expected to
produce hazardous conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels should
avoid navigating in these conditions.

&&

$$

BORCHARDT
177 
WHUS73 KGRR 151206
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
806 AM EDT Mon Apr 15 2019

LMZ847>849-151315-
/O.EXP.KGRR.SC.Y.0013.000000T0000Z-190415T1200Z/
Grand Haven to Whitehall MI-Whitehall to Pentwater MI-
Pentwater to Manistee MI-
806 AM EDT Mon Apr 15 2019

...SMALL CRAFT ADVISORY HAS EXPIRED...

Winds and waves have decreased and the Small Craft Advisory has
expired.

$$

LMZ844>846-151800-
/O.CON.KGRR.SC.Y.0013.000000T0000Z-190415T1800Z/
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-
806 AM EDT Mon Apr 15 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

* WINDS...Northwest 15 to 25 knots this morning decreasing to 10
  to 20 knots by this afternoon. 

* WAVES...3 to 5 feet this morning decreasing to 2 to 4 feet by
  this afternoon.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that winds or waves are expected to
produce hazardous conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels should
avoid navigating in these conditions.

&&

$$
378 
WHUS73 KGRR 151442
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
1042 AM EDT Mon Apr 15 2019

LMZ844>846-151800-
/O.CON.KGRR.SC.Y.0013.000000T0000Z-190415T1800Z/
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-
1042 AM EDT Mon Apr 15 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

* WINDS...Northwest 15 to 25 knots this morning decreasing to 10 
  to 20 knots by this afternoon. 

* WAVES...3 to 5 feet this morning decreasing to 2 to 4 feet by 
  this afternoon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that winds or waves are expected to
produce hazardous conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels should
avoid navigating in these conditions.

&&

$$

wdm
299 
WHUS73 KGRR 151743
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
143 PM EDT Mon Apr 15 2019

LMZ844>846-151845-
/O.CAN.KGRR.SC.Y.0013.000000T0000Z-190415T1800Z/
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-
143 PM EDT Mon Apr 15 2019

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Grand Rapids has cancelled the
Small Craft Advisory. 

Winds and waves have subsided below criteria for a small craft
advisory.

$$


wdm

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Apr 13, 9:31 PM EDT, 29 minutes earlier.

Area forecast discussion, Apr 13, 9:31 PM EDT, 29 minutes before
Area Forecast Discussion
National Weather Service Grand Rapids MI
931 PM EDT Sat Apr 13 2019

LATEST UPDATE...
Update

.SYNOPSIS...
Issued at 312 PM EDT Sat Apr 13 2019

- 3 to 5 inches of snow north and east of Grand Rapids Sunday from
  just before sunrise into the late evening

- Mostly sunny milder Monday

- A prolonged period of showers Wednesday into Saturday and milder

- Possible strong to severe thunderstorms Thursday

&&

.UPDATE...
Issued at 931 PM EDT Sat Apr 13 2019

The forecast is largely on track with only minor adjustments
needed at this time. The consensus in high resolution forecast
models continues to suggest a band of snow will traverse central
Lower Michigan (e.g. I-96 region) with mixed precipitation across
the southern portion of the area (e.g. I-94 region) from daybreak
Sunday through the evening hours. We should be rock-and-rolling
in terms of snowfall rates during the 15-21Z timeframe, though
observed snow ratios may struggle to broach 6:1 owing to a myriad
of factors (e.g. warm ground, marginal low-level temperatures,
etc). Thus, while we are upping QPF this evening to the 0.5-0.8"
range, we are also lowering ratios to 6:1 leading to a "net zero"
change in expected amounts. Interestingly a few models are
suggesting total precipitation (and hence snow) amounts may ended
up in two bands with a minimum in between, which seems reasonable
with the expected uneven frontogenetical and convective forcing.

Anyway, we'll be taking a much closer look as the 00Z guidance
fills in though major adjustments to the forecast appear unlikely
with the upcoming midnight forecast package.

Updated products will be sent soon.

&&

.DISCUSSION...(This evening through next Saturday)
Issued at 312 PM EDT Sat Apr 13 2019

We will be issuing a Winter Weather Advisory for our central and
northern CWA for Sunday into Sunday night for late season snow
storm. This is not unprecedented since there was a 6 to 12 inch
snow storm on the 16th of April in 1961. Grand Rapids got 11.8" on
the 16th and .4" on the 17th (end of the storm). In that event it
snowed all day on the 16th with air temperatures between 30 and
34 degrees. This storm will not be quiet that impressive however.
Still we do expect accumulating snow from this event.

The storm this Sunday is the result of southerns stream shortwave
that is currently producing severe storms and tornadoes in the
deep south this afternoon, that comes in phase with a departing
northern stream upper level jet. That result in significant
dynamic forcing aided by abundant Gulf moisture which will be
lifted north of the system's warm front into the cold air north of
the storms track (over our area). This typically is called the
cold conveyor belt. There is very good model agreement on the
track of the storm and where the heavy precipitation band will be
north of the storms track. There is also good model agreement on
air temperatures remaining near to just above freezing over most
of our CWA Sunday, even in areas that end up with mostly rain
during the day. There will be a strong east to northeast surface
wind during the day as the precipitation falls.

The main issue is where will the rain/snow line be? Using and
ensemble approach to this issue we are thinking this will run
from near Holland to just south of Grand Rapids to near Lansing.
The best 700 to 300 mb Q vect convergence (where the heaviest snow
fell from the storm over Dakotas into Minnesota) will be from
north of MKG to near APN. This suggests the heaviest precipitation
amounts will be there. That area is well north of the 850 low
track (typically the rain / snow line with this type storm). There
is 35 to 40 knots perpendicular to the isentropic surfaces Sunday
during the day with around 6 g/kg of moisture being lifted near
700 mb with this event. If this were a typical snow storm in mid
winter that would mean 8 to 12 inches. However given this is
April, with the ground temps near 40 (2" soil at office a minute
ago) that is cold enough that the snow can accumulate but will
melt slowly as it does. The ECMWF 12z run has snow depths of 3 to
5 inches over most of southern Lower Michigan north of that
Allegan to Lansing line I wrote about earlier. The HREF
probability matched mean 12 hour snowfall of 6 to 8 inches from
around Holland to Little Sable Point northeast to Saginaw to
Alpena. The NAMNET is similar to that. Curiously the new GFS
(FV3) is similar to that also. We are more conservative and have 3
to 5 inches in that same area.

This should move out by early Monday morning and since the upper
cold pool moves out with the storm Monday skies should actually
clear by midday. Also with the upper cold pool moving out it will
warm up Monday, with highs near 50 inland of Lake Michigan.

A weak Pacific system tracking east into our area late Monday into
Tuesday morning bringing warmer air with a few showers. However
the next Pacific system behind that one is much stronger and will
be aided by an even stronger system over the central Pacific as
that system builds an impressive ridge in front if it, causes the
down stream TROF to deepen. That becomes our possible severe
storm event in the Thursday time frame. The GFS has over 1000 j/kg
of MU cape over our area Thursday and SPC has us in the 15 pct
chance for severe storm then. We also have 70 to 90 knots of deep
layer shear and are in the exit region of the polar jet rounding
the base of the upper low moving toward our area. If nothing else
we will have a prolonged period of showers and thunderstorms (wed
into Fri) as the system moves through the area. If it is closed
off enough the showers may linger into Saturday. All of this rain
could result in hydro issues. That will have to be watched.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 815 PM EDT Sat Apr 13 2019

Southwest Lower Michigan is starting off the TAF period with quiet
weather and VFR conditions but that is going to change. VFR
weather will continue this evening and into the overnight, but
lower ceilings and visibilities will begin flooding in from the
south after 10z. The lower ceilings and visibilities are
associated with a low pressure system moving our way from the deep
south. The low will move into Ohio Sunday afternoon, throwing
precipitation back our direction. MVFR ceilings will spread in
towards daybreak, trending into IFR category as we move through
Sunday morning. MVFR visibilities will also spread in Sunday
morning and trend to IFR by midday as well.

Precipitation type will be a bit tricky with KMKG favoring mostly
snow, while KJXN features more in the way of rain. The TAF sites
in the middle KGRR, KAZO, KLAN and KBTL will be more in a zone of
mixed rain or snow. Winds will shift from the west this evening to
the northeast tonight and north on Sunday. Winds will pick up on
Sunday into the 10-20 knot range with some higher gusts.

&&

.MARINE...
Issued at 312 PM EDT Sat Apr 13 2019

We will allow the small craft advisory to expire late this
afternoon. Winds will become strong again Sunday but be out of the
east so we do not intend to put another marine headline out.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...Winter Weather Advisory from 7 AM Sunday to 4 AM EDT Monday for
     MIZ037>040-043>046-050>052-056>059-064-065.

LM...None.
&&

UPDATE...Borchardt
SYNOPSIS...WDM
DISCUSSION...WDM
AVIATION...Duke
MARINE...WDM
Hazardous weather outlook, Apr 13, 3:24 AM EDT, 18 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Grand Rapids MI
324 AM EDT Sat Apr 13 2019

MIZ037>040-043>046-050>052-056>059-064>067-071>074-140730-
Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon-
Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton-
Ingham-Van Buren-Kalamazoo-Calhoun-Jackson-
324 AM EDT Sat Apr 13 2019

This hazardous weather outlook is for portions of southwest Lower
Michigan.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Snow could create some slick travel conditions from Sunday
afternoon into Monday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ844>849-140730-
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
324 AM EDT Sat Apr 13 2019

This hazardous weather outlook is for portions of southwest Lower
Michigan.

.DAY ONE...Today and Tonight

Winds and waves will be hazardous to small craft through the
afternoon.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 3:20 AM EDTGale WarningGRR12 hr

Nearby

Small Craft Advisories in Michigan, 2019Every small craft advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.